# SDR SABA9700024

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360CC
- Make and model: Stbros SD360
- Aircraft serial: SH3731
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

CLT - FLT 5203 - LOSS OF RIGHT ENGINE POWER EN ROUTE TO ONJ.  RETURNED TO CLT UNDER IFE CONDITIONS.  INSPECTED ENGINE AND DETERMINED INTERNAL PROBLEMS WITH ENGINE.  REMOVED AND REPLACED NR 2 ENGINE RIGGED AND GROUDN RUN, OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.  (M)
